Doctor insights on:
Vitamin Weight Gain During Childhood Increase Obesity In Adolescence
Yes: Surprisingly, a new study revealed that moms who gained excessive amounts during their pregnancies tended to have children who battled their own obesity issues. The causes were unclear, but, of course, genetics did seem to play a contributing role. The take-home message? Childhood obesity does start before birth. ...Read moreSee 1 more doctor answer
Will vitamin b12 injections cause weight gain..I don't want to gain weight..but i feel better taking them?
Whoa: If you have been prescribed B12 injections or other suitable replacement therapy based on sound evidence (i.e., labs and a real diagnosis), and you refuse to take them, you will pay for it with your health, your mind, and ultimately your life. They actually do not cause weight gain. SIck people feeling better after treatment may eat more. I'm sorry you were given faulty information. Best wishes. ...Read more
I have been on vyvanse (lisdexamfetamine) for the last 6 years. I want stop taking It, but am terrified of the weight gain.any recommendations on vitamins that will help?
Diet and exercise: The problem with ALL amphetamine compounds is that there will be some metabolic changes upon stopping the medication...in particular some weight gain may happen. My suggestion to you is make sure your eating a healthy low fat low carb diet and begin working out and going to the gym if your not already. ...Read moreSee 1 more doctor answer
Hi. Im taking vitamin b and i want to know its positive and negative effect to my body and can I have a weight gain ? Thanks.
$$$: There is no need to take vitamin b unless one wants to spend more money on useless stuff. There is no weight change. Best is to eat veg, salad, fruit and fish x2 weekly. All voodoo, no benefit no risk. Spend your money on something more useful. ...Read more
No: Prenatal vitamin tablets or capsules have almost no calories, so they do not cause weight gain. Children's gummy vitamins, if taken at "adult" doses, could add 40-80 calories a day to a person's total daily caloric intake. Some "vitamin" beverages have a lot of calories. ...Read moreSee 1 more doctor answer
How to lose weight if i need my anxiety/dep. Pills and they cause weight gain? I need to lose but i don't want to lose vitamins/nutrients by dieting.
Nutritarian Diet: Dr. Joel fuhrman's nutritarian diet (http://bit.Ly/1dhw9ht) can help you lose weight while providing good nutrition. I advise all dieters to take a good multivitamin as well. Exercise will help lose weight & reduce anxiety. There are many good alternatives to drugs for anxiety/dep: counseling, meditation, eft, 5-htp, homeopathy, herbs, magnesium, b complex etc. A holistic practitioner can help. ...Read moreSee 1 more doctor answer
Does low vitamin d cause weight gain? (Haven't taken supplement over5 years) weight:220, age23, height5^1.
NO: No- get a thyroid evaluationGet a more detailed answer ›
B12 deficiency would: Not really be associated with weight change in either direction. ...Read more
Can i safely take succinic acid to help with menopausal symptoms, especially weight gain? I take a multi-vitamin and cranberry supplement daily.
Safe but not proven : I know of no evidence that succinic acid helps with weight gain related to menopause. It is a component of amberen, which claims to have studies showing it helps hot flashes, headaches & anxiety, but even they don't claim their studies show it helps weight loss. I am skeptical about it helping but it seems safe to try (though I am concerned it contains msg). See comment:. ...Read moreSee 1 more doctor answer
I take seroquel (quetiapine) for my bipolar disorder what vitamin can I take to counter act the weight gain and help with weight loss?
Seroquel (quetiapine) & weight: There is no known vitamin depletion associated with taking seroquel, (quetiapine) but it is associated with weight gain, Insulin resistance, and type 2 diabetes in some people. For best results you'll need to make sure you're exercising daily, and eating healthy whole (non-processed w/trans fats) foods -- emphasizing veggies & high-fiber carbs (brown rice, if any) rather than rapidly absorbed sugars. ...Read moreSee 1 more doctor answer
What is a vitamin that a teen could take that wouldn't cause acne or body hair growth and weight gain or anything at all but needing 2b healthy ?
Having anxiety reading posts on net about effects of gallbladder removal...Will it cause weight gain, change my metabolism, vitamin deficiencies, ibs?
Stage 4 breast cancer, taking gemzar & zometa, gained 8 pounds. Really healthy appetite cuz of vitamin is there a such thing as too much weight gain?
Hashimoto thyroidism, HGH bld pressure vitamin d sufficient, excess weight gain, feel tired all the time, would amphetamine boost my energy?
Yes, but: It would be potentially dangerous and possibly illegal depending upon the source of the amphetamines. Why put something in your body that is harmful and can potentially kill you? Also get off the armour thyroid, which is ground up pig tissue and have your doctor put you on brand name T4 replacement, which is better and safer. ...Read more
Doctor can check...: Can first check to be sure there's no hormonal problem. Obesity can be prevented or overcome by a permanent change in lifestyle and in personal outlook. If a person eats fewer calories than she needs to live on each day, her body will use the stored fuel (fat). If a person exercises more than she did before, but does not start eating more calories, then her body will use up the fat (stored fuel). ...Read more
I am experiencing weight gain (time frame: gradual) . The following also describe me: Obesity, Overeating, and Stretch marks. What should I do?
Diet, exercise and..: You need a healthier diet but not a crash diet, instead permanent changes. Consider Weight Watchers or Overeaters Anonymous. Exercise too (like a brisk walk for 30 min. or more at least 4 days/wk). Take a quality multivitamin and 5000 iu of D3 fall and winter. Have your thyroid checked including Free T3 and thyroid antibodies. See https://authoritynutrition.com/articles/weight-loss/ ...Read moreSee 1 more doctor answer
8yr/o gained 15lbs since July is obese throid norm but she doesn't eat much what else could cause weight gain BESIDES eating habits which are normal ?
What is she eating,: My first question is what is she eating. Have a dietician do an evaluation of her diet. Second question, does she get any activity? Third question, is she on any medications like steroids for asthma. Some medications may cause weight gain. Start here and enlist the help of her pediatrician to figure out the underlying cause. Best of health to both of you ...Read more
- Talk to a doctor online
- Foods to increase weight gain
- Weight gain during perimenopause
- Acne weight gain during
- Weight gain during pms
- Weight gain during ovulation
- Weight gain vitamins supplements
- Vitamin b and weight gain
- B vitamins and weight gain
- How to increase appetite to gain weight?